| Model Number |
SN6AT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient distance vision was not as expected.The iol was exchanged for another lens model 2 months following the initial implant procedure.The clinical reason for explant mentioned as incorrect lens power.
Additional Manufacturer Narrative
Information was provided that indicated the use of a qualified cartridge, handpiece, and viscoelastic.The explanted lens was not returned.Based on the completed customer questionnaire, the root cause for the reported complaint was unrelated to a quality issue with the lens.The manufacturer internal reference number is: (b)(4).